# SDR USAASB08083

- Difficulty date: September 15, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Loose
- Location: Apu Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

PIT FLT1174 FLIGHT DEPARTED CLT WITH THE NR 2 CSD ON MEL AND THE RT BUS BEING POWERED BY THE APU.  ON CLIMB OUT, CREW REPORTED THE RT BUS DROPPING OFF LINE INTERMITTENTLY.  OCCURRED 2 MORE TIMES ON LEVEL OUT.  CREW WAS ABLE TO REINSTATE EACH TIME BY CYCLING APU GENERATOR SWITCH.  FLIGHT CONTINUED AND LANDED WITHOUT FURTHER INCIDENT AT PIT.  MX FOUND A LOOSE WIRE CONNECTION ON APU GENERATOR.  SECURED WIRE.  COULD NOT DUPLICATE BUS DROPPING OFF LINE.  OPS CHECK GOOD.  CLEARED MEL ON NR 2 CSD WITH THE REPLACEMENT OF THE NR 2 CSD.  OPS CHECK AND LEAK CHECK GOOD.
